Factorisation Theorems and Projective Spaces in Topology.
Mathematische Zeitschrift, Tome 127 (1972), pp. 256-264
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__127_171772,
author = {Roy Dyckhoff},
title = {Factorisation {Theorems} and {Projective} {Spaces} in {Topology.}},
journal = {Mathematische Zeitschrift},
pages = {256--264},
year = {1972},
volume = {127},
zbl = {0226.54009},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__127_171772/}
}
Roy Dyckhoff. Factorisation Theorems and Projective Spaces in Topology.. Mathematische Zeitschrift, Tome 127 (1972), pp. 256-264. http://geodesic.mathdoc.fr/item/MZ_1972__127_171772/